# SDR MASA20211011479

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 19,138 hours, 14,552 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: CN6243084201
- Part serial: NA
- Condition: Damaged
- Location: Core Cowl Reinfo
- Part time: 19,138 hours, 14,552 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CORE COWL REINFORCING LATCH WAS FOUND TO HAVE WEAR DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 54-23-01-001-002-A01, EA 12-2021-251.
